# SDR VNAA202311230006

- Difficulty date: October 2, 2023
- Submitted: November 23, 2023
- Operation: Air carrier
- Aircraft: N559NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15343
- Aircraft time: 20,512 hours, 18,299 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: CC670517371
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ELECTRICAL BAY FLOOR WEB RIGHT SIDE (BELOW ADG SUPPORT DOUBLER) FS193.00.  CRACK ON ELECTRICAL BAY FLOOR WEB RIGHT SIDE (BELOW ADG SUPPORT DOUBLER) FS193.00 WAS REPAIRED PER CRJ900 SRM SRM 53-11-43-201-001-A01
